# SDR RAIA960403

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Lt Eng
- Part time: 10,484 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7424 - LEFT ENGINE ONLY PRODUCED 85 PERCENT TORQUE.  MAINTENANCE REPLACED LEFT TORQUE SIGNAL CONDITIONER, GROUND RUNS GOOD.  (M)
